MAUDE Adverse Event Report: OMNICELL, INC. OMNICELL I.V. STATION; PHARMACY COMPOUNDING DEVICE

OMNICELL, INC. OMNICELL I.V. STATION; PHARMACY COMPOUNDING DEVICE
Model Number i.v.STATION
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon evaluation of the device, it was determined that the device was on the incorrect version of software which caused the error.The device was updated to software version (b)(4) which resolved the issue; the bag label was updated with the correct beyond use date.No additional information is available at this time.
 
Event or Problem Description
It was reported that the device printed an incorrect beyond use date (bud) on the label during preparation.The customer prepared succinylcholine 200 mg/10 ml syringe that was labeled with label with an expiration date of 8/14; however but the vial used in creating the prep expires 8/1.No adverse events were reported as a result of this malfunction.

Brand Name
OMNICELL I.V. STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
OMNICELL, INC.
51 pennwood place
warrendale PA 15086
MDR Report Key12116458
Report Number3011278888-2021-00008
Device Sequence Number4429024
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)181018
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numberi.v.STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1